Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/107046
Title: Weighted BMO and Hankel operators between weighted Bergman spaces
Author: Pau, Jordi
Zhao, Ruhan
Zhu, Keke
Keywords: Operadors lineals
Teoria d'operadors
Funcions de diverses variables complexes
Linear operators
Operator theory
Functions of several complex variables
Issue Date: 2016
Publisher: Indiana University
Abstract: We introduce a family of weighted BMO spaces in the Bergman metric on the unit ball of $\Bbb{C}^n$ and use them to characterize complex functions $f$ such that the big Hankel operators $H_f$ and $H\overline{_f}$ are both bounded or compact from a weighted Bergman space into a weighted Lesbegue space with possibly different exponents and different weights. As a consequence, when the symbol function $f$ is holomorphic, we characterize bounded and compact Hankel operators $H\overline{_f}$ between weighted Bergman spaces. In particular, this resolves two questions left open in [7, 12].
Note: Versió preprint del document publicat a: https://doi.org/10.1512/iumj.2016.65.5882
It is part of: Indiana University Mathematics Journal, 2016, vol. 65, num. 5, p. 1639-1673
Related resource: https://doi.org/10.1512/iumj.2016.65.5882
URI: http://hdl.handle.net/2445/107046
ISSN: 0022-2518
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
658912.pdf416.69 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.